English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89683/119504 (75%)
Visitors : 23939355      Online Users : 93
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/111021
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/111021

    Title: The Existence of (s, t)-Monochromatic-rectangles in a 2-colored Checkerboard
    Authors: 張宜武
    Chang, Yi-Wu
    Zhu, Jun-Yan
    Lin, Zi-Xuan
    Contributors: 應數系
    Date: 2017
    Issue Date: 2017-07-12 15:14:14 (UTC+8)
    Relation: IOSR Journal of Mathematics (IOSR-JM), Vol.Volume 13, No.Issue 2, pp.version1 p64-78
    Data Type: article
    DOI 連結: http://dx.doi.org/10.9790/5728-1302016478
    DOI: 10.9790/5728-1302016478
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback